# SDR Q2S2010F00001

- Difficulty date: August 25, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9410753
- Condition: Cracked
- Location: Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 INTERIOR AT NAC STATION 270 BULKHEAD FWD SIDE FOUND INBD FRAME CRACKED.  REPAIR CARRIED OUT IAW EN NR:1363-09.
